English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Iterating evolutes and involutes

MPS-Authors
/persons/resource/persons235272

Fuchs,  Dmitry
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236297

Tabachnikov,  Serge
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Arnold, M., Fuchs, D., Izmestiev, I., Tabachnikov, S., & Tsukerman, E. (2017). Iterating evolutes and involutes. Discrete & Computational Geometry, 58(1), 80-143. doi:10.1007/s00454-017-9890-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A55-2
Abstract
There is no abstract available